4 results for open problem.

Parameters for your search query:
Keyword    open problem

Open AccessArticle
Export: RIS | BibTeX | EndNote
An Alternative Proof of a Closed Formula for Central Factorial Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 56-58. DOI: 10.12691/tjant-7-2-5
Pub. Date: April 24, 2019Views: 2246Downloads: 1416
Open AccessArticle
Export: RIS | BibTeX | EndNote
Serverless Architectures Review, Future Trend and the Solutions to Open Problems
American Journal of Software Engineering. 2019, 6(1), 1-10. DOI: 10.12691/ajse-6-1-1
Pub. Date: January 25, 2019Views: 9422Downloads: 7836
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on a Double Inequality for Ratios of any Two Neighbouring Non-zero Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 129-131. DOI: 10.12691/tjant-6-5-1
Pub. Date: December 13, 2018Views: 3956Downloads: 2691
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 96-101. DOI: 10.12691/tjant-2-3-8
Pub. Date: July 20, 2014Views: 15109Downloads: 9114Citations: 3
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals


Article Types